메뉴 건너뛰기





Volumn 15, Issue 1, 2001, Pages 107-108

Mimetic finite difference methods for Maxwell's equations and the equations of magnetic diffusion - Abstract

Author keywords

[No Author keywords available]

Indexed keywords

CONVERGENCE OF NUMERICAL METHODS; FINITE DIFFERENCE METHOD; MAGNETIC FLUX; MAXWELL EQUATIONS; TENSORS; VECTORS;

EID: 0035068536     PISSN: 09205071     EISSN: None     Source Type: Journal    
DOI: 10.1163/156939301X00689     Document Type: Article
Times cited : (1)

References (0)
  • Reference 정보가 존재하지 않습니다.

* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.